# SDR AT9900049

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  LOWER FACE ON UPPER PRESSURE PANEL IN NOSE WHEEL WELL HAS CORROSION ON INSULATION SUPPORT MOUNT BRACKETS AT STA 71 16 LEFT TO RIGHT OF CENTER, STA 73 TO 78  16 LEFT TO CENTER, STA 80 TO 99  16 FROM LEFT TO RIGHT CENTER.  REMOVED AND REPLACED SUPPORT MOUNT BRACKETS, DRILLED, TREATED, PRIMED AND INSTALLED IAW DC9 SRM 51-30-2, 51-10-2, 51-10-4, 51-10-3.  (P/N 1A-41574-1), (P/N 1A-41574-2), (P/N 1A-41574-3), (P/N 1A-41572-1), (P/N 1A-41571-1), AND (P/N 1A-41570-1).
